Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 54, No. 3, pp. 317-333 (1997)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



About Steady Transport Equation II - Schauder Estimates in Domains with Smooth Boundaries

Antonin Novotny

Department of Mathematics, ETMA,
B.P. 132, 839 57 La Garde - FRANCE

Abstract: This paper is a continuation of our work [7]. We investigate steady transport equation $$ \lambda\,z+w\cdot\nabla z+a\,z=f\nvirg \lambda>0, $$ in various domains (bounded or unbounded) with sufficiently smooth compact or noncompact boundaries. The coefficients $w$ and $a$ are ``sufficiently smooth functions, ``small in appropriate norms. There is no transport of $z$ through the boundary. Under these assumptions, we study existence, regularity, uniqueness and asymptotic behaviour (when the domain is unbounded) of solutions in spaces of Holder continuous functions. The corresponding estimates are derived. The results presented here have found a series of applications in the compressible fluid dynamics.

Classification (MSC2000): 35Q35, 35L, 76N

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1997 Sociedade Portuguesa de Matemática
© 1997–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition